Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe pain and swelling in the leg after injury, difficulty in sitting and sleeping

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
i have a sharp pain in my XXXXXXX after a kick to it
some swelling no pain when walking but a sharp pain while sitting or sleeping
Posted Thu, 3 May 2012 in Bones, Muscles and Joints
Answered by Dr. Radhika 19 minutes later

Thanks for the query.

You have swelling in your XXXXXXX with pain and discomfort while sitting or sleeping. – The symptoms could be inflammatory response to the injury.

You will need to apply ice or heat compresses immediately over the area to prevent further increase in swelling. Keep your leg raised and apply over 5 to 6 times. Apply a crepe bandage. Antiinflammatory drugs like Tylenol pain relief or advil twice a day might be helpful.

If the discomfort increases or if you feel the pain is unbearable you will need to do an X-ray to rule out possible hair line fracture and examination by an Orthopedician.

Hope I have answered your query. I will be available for follow up queries.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor